MAUDE Adverse Event Report: ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM
Model Number 1012582-16
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The reported patient effect of death, as listed in the graftmaster rx coronary stent graft system, instructions for use, is a known patient effect that may be associated with use of a coronary stent in native coronary arteries.In the physician's opinion, the use of the graftmaster did cause or contribute to the patient death in any way.The patient died due to pericardial hematoma and tamponade that led to cardiac arrest.The investigation was unable to determine a conclusive cause for the reported failure to seal.The reported patient effect of unrelated death was not associated to the use of the graftmaster and in the physician¿s opinion, was due to pericardial hematoma and tamponade that led to cardiac arrest.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
It was reported that the procedure was to treat a pin hole perforation in the proximal left anterior descending (plad) artery.The procedure was intravascular ultrasound (ivus) guided.Pre-dilation was performed with a 3.5mm non-compliant balloon, then a 3.5x12mm non-abbott stent was implanted and post dilatation was performed using a 4.0mm non-compliant balloon.A pin-hole perforation was then noted.The right common femoral vein was accessed and a 7french (fr) sheath was inserted, and tamponade occurred.Emergent pericardiocentesis was performed for the pericardial tamponade with autotransfusion via left femoral sheath.Patient became hemodynamically stable.A 4.0x16mm graftmaster covered stent was implanted at 15 atmospheres (atms); however, did not seal the perforation even though the correct size implant was used for the size of the perforation.There were no issues with deployment of the stent.The graftmaster did not exacerbate the existing perforation.The graftmaster did not cause or contribute to complications or adverse events.The patient died due to pericardial hematoma and tamponade that led to cardiac arrest.In the physician's opinion, the use of the graftmaster did cause or contribute to the patient death in any way.No additional information was provided.

Brand Name
GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key16254119
Report Number2024168-2023-00886
Device Sequence Number20146051
Product Code MAF
UDI-Device Identifier08717648176449
UDI-Public08717648176449
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model Number1012582-16
Device Catalogue Number1012582-16
Device Lot Number1052541
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/10/2023
Initial Report FDA Received Date01/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.5 X 12MM DES; 6FR SHEATH; 7 FR SHEATH; INTRAVASCULAR ULTRASOUND (IVUS)
Patient Age58 YR
Patient SexFemale
Patient Weight62 KG